MAUDE Adverse Event Report: INSTITUT STRAUMANN AG CIM D3.3MM ND, ZLA 14MM, AH4MM, ZRO2; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG CIM D3.3MM ND, ZLA 14MM, AH4MM, ZRO2; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 031.004S
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Increased Sensitivity (2065); Tissue Damage (2104)
Date of Event 06/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2019 in fdi 22.Details of surgery: implant surface not completely covered with bone and ridge augmentation.On (b)(6) 2019 non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: mobility and increased sensitivity.No further patient complications were reported.

Brand Name
CIM D3.3MM ND, ZLA 14MM, AH4MM, ZRO2
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9419960
Report Number0009613348-2019-42958
Device Sequence Number2491487
Product Code DZE
UDI-Device Identifier07630031713810
UDI-Public07630031713810
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K171769
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/05/2019
Report Date (Section F) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2024
Device Catalogue Number031.004S
Device Lot NumberTW598
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/06/2019
Device Age5 MO
Event Location Other
Date Report to Manufacturer07/11/2019
Initial Date Received by Manufacturer 07/11/2019
Initial Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR